E-Prints Complutense

A simple proof of the approximate controllability from the interior for nonlinear evolution problems

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Fursikov, A.V. (1994) A simple proof of the approximate controllability from the interior for nonlinear evolution problems. Applied Mathematics Letters, 7 (5). pp. 85-87. ISSN 0893-9659

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

152kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/0893965994900795


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

The approximate controllability property for solutions of a large class of nonlinear evolution problems is obtained under some abstract conditions which hold, for instance, when the control is the right hand side of the equation. Our very simple method put in evidence the independence between the solvability of a boundary value problems and the study of the approximate controllability property which takes places in a number of cases. No duality type arguments are used which allows the consideration of very general nonlinear problems.


Tipo de documento:Artículo
Palabras clave:approximate controllability property; nonlinear evolution problems
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15962
Depositado:16 Jul 2012 11:11
Última Modificación:06 Feb 2014 10:35

Descargas en el último año

Sólo personal del repositorio: página de control del artículo